Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Getting small electrical shocks in thorax. Stress related or cardiac problems related?

User rating for this question
Very Good
Answered by
Practicing since : 1966
Answered : 4498 Questions
Hi, I have sometimes small electro shocks in my thorax, is the cause could be stress or that would be cardio problem?
Posted Wed, 27 Feb 2013 in Hypertension and Heart Disease
Answered by Dr. Anantharamakrishnan 1 hour later
Hi friend,
Welcome to Health Care Magic

There is no definite clue to suggest heart problem in your description.
The description itself is rather vague.
The location, intensity, duration, precipitating and relieving factors, associated symptoms and so on – are the clues in history to help in the diagnosis.
Heart problem generally presents with pain, breathlessness, palpitation and so on.

However, at age over 50 / and Diabetes for a decade, it is wiser to have a look at the heart.
In diabetes, typical features may be absent / even asymptomatic.

The best option will be to go to ER / get yourself physically examined / and have basic investigations – like ECG and cardiac markers.
There may not be anything / but to ‘see’ is safer than to wait...

Take care
Wishing speedy recovery
God bless
Good luck
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Cardiologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor